# SDR ASAA0995103

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500L STR 25L.  REMOVED AND INSTALLED FABRICATED FWD CARGO FLOOR TO SIDEWALL SUPPORT CHANNEL PLATE.
